# SDR ASAA2019102831094

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 17,319 hours, 5,559 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND/HGH TOUCHDOWN WAS @ 20 FT LEFT OF CENTERLINE. GROUNDED - YES. ACCOMPLISHED ALL LLM TESTS FOR SPECIAL CONDITION FOR LANDING INCLUDING LAND VERIFY REF B737-900 AMM 22-11-00/201. ALL TESTS GOOD. NO DEFECT. THIS CLEARS MEL 22-99B AND 22-20B.
